# SDR DALA2022071204841

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 70,414 hours, 9,144 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 FAP SHOWS DOOR L4 NOT ARMED AND TO CHECK DOOR PRESSURE. COCKPIT DOORS PAGE SHOWS DOOR IS ARMED. CORRECTIVE ACTION: RESET FAP PANEL AND PERFORMED OPERARIONAL CHECK OF DOOR PER A330 AMM 52-70. OPS CHECK GOOD. (9232048)
